# SDR AALA202312051901

- Difficulty date: December 1, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 59,022 hours, 38,484 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

AIRCRAFT WAS GROUNDED: SHORTLY AFTER DEPART APPROX 1500 AGL OIL PRESSURE WENT TO ZERO FOLLOWED BY OIL QUANTITY. SHUTDOWN #2 ENGINE PER ECAM/QRH. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
